A Place In The Sun presenter shares drugged up video of herself behind scenes
Leah Charles King trapped in bathroom
A Place In The Sun presenter Leah Charles-King has shared a “drugged up” video of herself at work, highlighting the downsides of the medication she takes for her bipolar disorder.
The TV star was seen in a voiceover booth for the popular Channel 4 show and admitted in the online caption: “Every once in a while, I’m not as slick as I profess to be.”
In the short clip posted to her Instagram today, the host could be seen joking around and tripping over her words.
She wrote: “I don’t often talk much about taking meds and its effects but it’s important to show all sides to #livingwithbipolar and not just me living well with it, as you mostly see; because I do.
“In this video I was still sooooo ‘drugged up’ on my medication from the night before. My face doesn’t show it.”(sic)
READ MORE: Danni Menzies sets record straight on mystery man as they are stranded in Spain
Bipolar disorder is a mental health condition which affects your moods, which can swing extremely.
Leah admitted that while her voice always sounds animated and friendly, she can struggle behind the scenes.
“My thoughts are jumbled. I’m struggling to string a coherent sentence together, my eyes are blurry, and my speech is slurred,” she admitted.
“I’m unsure if it’s a good or bad thing that most people don’t notice when it’s happening.”
View this post on Instagram
A post shared by Leah Charles-King (@leahcharlesking)
We use your sign-up to provide content in ways you’ve consented to and to improve our understanding of you. This may include adverts from us and 3rd parties based on our understanding. You can unsubscribe at any time. More info
Despite the side effects of her bipolar disorder and the medication she takes, Leah prides herself on being reliable and doesn’t let her condition “overrule” her life: “I’ve still got to go to work; show up and deliver. I fight through it.”
Leah praises the medication she takes every day, which helps her sleep throughout the night. She does admit that sometimes it can take a while to kick in, leaving her tired the next day.
She ended the post by asking her 12,000 followers if they had any advice on dealing with tiredness after taking nighttime medication.
Leah has previously spoken about reaching out to her GP after suffering manic episodes and suicidal thoughts.
She soon found herself binge drinking and not sleeping, after her doctor told her “it was all in her head”.
Source: Read Full Article